I don't quite get your question but overdosing shouldn't be your biggest concern, your biggest concern is the fact that you are slowly teaching your mind and body that it can't get to sleep without Xanax. In time, you may need more to get to sleep and you may find that if you don't have any, you can't get to sleep at all. that celeste is pretty much an addiction. So be careful---
I have had severe sleep problems for 10 years. I was on Ambien and Lunesta but after a while they no longer worked. I simply cant turn my mind off before bed and have tried a "natural" sleep but to no avail. I find that 1/2 a mg of xanax turns my mind off, and I dont stress and panic about the day and can fall asleep easily and comfortably. My question was basically is taking 1/2 mg nightly cause for worry. I am not sure how long xanax stays in ones system and I dont want the xanax to be rolling over into my next dose. Thanks Nikki :)
Oh I see. By the way, I'm not suggesting that you should be able to sleep without help, I understand insomnia and I understand sleep can be really complex for some people, myself included. So I wasn't implying that you should ditch the xanax, sorry if it came across like that.
As for rolling over, the answer is ... possibly, but it's not something that really should concern you too much. the half-life of Xanax is about 10 hours or so, which is actually pretty long (i.e. 10 hours after you dose up, the level of xanax in your blood is half of the dose you took, and that repeats). Still, if you take a stable amount, it should sort of balance out in your body. you're on such a low dose-- although I don't know how much you weigh, it's still a pretty small dose. Is the xanax building up in your body as you take it for months on end? Kind of, but not in an OD kind of way. ODing would require massive doses in a very short period of time.
No need to apologize. I knew what you meant...I am 5'7 and weigh 120...I have been on it since Februaury of this year and although I have at times taken 2 halves of a mg in a day (1 mg total) I have never exceed that amount. Before I was doctor perscribed medicine, I was self medicating with Unisom,when that no longer worked I went to the DR and he told me I was OD'ing so I am quite scared about that being an issue again. Thanks so much for your replies!!!
OK, at a total daily amount of .5 to 1 mg, you're very very very far from having any sort of build-up issues. Weird that a doctor would tell you that you were ODing on Unisom unless you were really abusing it. Seems to me you've done everything right-- start out by taking an OTC medication but when that stops working you see a doctor, tell him the truth, and inquire into and receive something stronger. You seem very aware of yourself and what you're taking, which is great. Don't lose sight of that!
Thanks Nikki! I appreciate your advice very much! Have a great week :)
Click Here to search for a treatment center in your state that is right for you.